Multispike solutions for the Brezis–Nirenberg problem in dimension three

Monica Musso, Dora Salazar

Research output: Contribution to journalArticlepeer-review

6 Citations (SciVal)
47 Downloads (Pure)


We consider the problem Δu+λu+u5=0, u>0, in a smooth bounded domain Ω in R3, under zero Dirichlet boundary conditions. We obtain solutions to this problem exhibiting multiple bubbling behavior at k different points of the domain as λ tends to a special positive value λ0, which we characterize in terms of the Green function of −Δ−λ.

Original languageEnglish
Pages (from-to)6663-6709
Number of pages47
JournalJournal of Differential Equations
Issue number11
Early online date6 Feb 2018
Publication statusPublished - 5 Jun 2018

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Multispike solutions for the Brezis–Nirenberg problem in dimension three'. Together they form a unique fingerprint.

Cite this